# SDR UALA2010121304547

- Difficulty date: December 13, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 62,364 hours, 11,329 cycles
- Engine: Pwa PW4077
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: B435416
- Part serial: 56
- Condition: Faulty
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STS MESSAGE FLT CONTROL SYS, MESSAGE NR  27-10502. CLEANED CONNECTOR, NO HELP. REMOVED NR 3 SPOILER PCU. COMPLETE INSTALLATION PER MM. REPLACED NR 3 OUTBOARD SPOILER PCU PER MM.
